Jump to content

too depressed to do anything,too agitated not to.


Recommended Posts

I don't know how to handle all this weird energy at the same time i'm depressed. I keep having to take prns to not feel like i'm going to crawl right out of myself. i'm so bummed when i wake up from a nap because well- here i go again. I feel massively disconected from anyone and everyone- its such an effort to talk to anyone.

i think i'm going to increase my lithium when i see pdoc this week- sure hope that helps. meanwhile- its all the extra ativan serequel propranolol ( not to mention the massive amounts of junk food) i depend on to calm myself.

feeling way alone with this.

Link to comment
Share on other sites

you're describing what sounds like it is a mixed episode. take that seroquel and don't feel like you're any kind of criminal for doing it. take that klonopin too. do you have akashethia from your seroquel? if you do, get with your pdoc to take care of it. that is usually the "crawling out of your skin" feeling.

mixed episodes for a lot of people are depression with nervous/anxious energy and can be taken care of with some atypicals. as i said, talk to your pdoc, and it seems like now is a good time to use that prn seroquel. that's what it is there for.

Link to comment
Share on other sites

It's a mixed episode. And you don't have to grit your teeth and suffer.

Mixed episodes can actually be more dangerous than being manic or depressed, since you have all the depression with plenty of energy to do things.

If things are still eating you up Tuesday, don't hesitate to call your pdoc. This IS something that demands immediate attention.

Since you obviously haven't been thru this with your pdoc, and don't have a plan of action, you need to bring this up with him. Don't minimize it, and don't sugar coat how bad you feel. Likely your pdoc may may give you something like an AP, and possibly adjust your regular meds.

Having gutted out a couple episodes, my pdoc has instructed me to call her immediately at the next episode and that she will plan to give me an AP, probably Lexapro or Risperdal. It's a good feeling to know I have a plan.

Oh. If things get intolerable and you can't get hold of your pdoc, it is OK to go the the ER.

hope you feel better,

am.

Link to comment
Share on other sites

I'm glad you posted this. I get the same feeling and never know how to describe it. I'll lay in bed and think all about things to do and get really excited about it, but I just don't have the ability to get up and do it. My husband thinks I'm lazy. I've tried explaining it to my pdoc and he just acts like I'm making it up.

Do you think it means my meds aren't working?

Link to comment
Share on other sites

Thanks everyone for your support. I really appreciate it. tdoc's been talking about changing official dx from MDD to BPII-I guess this is why. I 'm still crawling out of myself but its sure nice to know i'm not all alone.
Mrs. L., I'm going through the same deal exactly. I have times like you're describing often, yet my dx is MDD, so when I get like that I don't think "mixed state" I think "this fucking sucks, I'm depressed as hell and agitated, irritable, etc., but too unmotivated to use the badness for good like say? clean my house? forget it. I'll take whatever sedatives I have til they're gone just to stay asleep and then when they're all gone I just white knuckle it til next month's refills.

It sucks. I hear you.

S9

Link to comment
Share on other sites

hey jeepdiva- it may mean your meds aren't quite right. sometimes i look here on crazyboards for people to put things into words better than i can. i often see people recommending that they print out written stuff and bring it to pdoc tdoc or whoever if it helps you to explain how you are feeling.

i would think it would make you feel a lot worse if your husband thinks you are lazy. try to find a way to educate him about your illness- you are not willfully doing this. if he thinks its hard for him- ask him how he thinks you feel!!!

if you feel like your pdoc thinks you are making stuff up- that sounds like a problem. trust and validation are so key. you should definately discuss this- is it time for a new pdoc?

Link to comment
Share on other sites

Hey s9- havn't seen you for a while. sorry you are dealing with this too. i always wonder if the label makes any difference- its feels awful no matter what they call it. i can spend all day trying to focus the energy for long enough to take a shower. or i decide that a walk is a good idea after all- at 11:00 at night!!

i think when an increase in ad made me worse not better in an extremely agitated awful way- it was a clue that this might be different. i also responded really well to lithium as an ad so maybe thats a clue too. i also had one med induced manic episode ( med induced so it doesn't "count") so maybe i have some kind of predisposition or something. all i know is its sucks!!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...